Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Hypertension and hypoglcemia cause for tiredness and dizziness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you
Doctor :   Hi Are you there ?
User :   Good Morning sir
Doctor :   Good morning , please proceed with your query.
User :   Sir, I am a diabetic & BP since 18 years and my present medicine are as follows
Doctor :   Ok
User :   My age 52
User :   VEG
User :   NON Somker
User :   79 kg
Doctor :   Ok
Doctor :   How about your height please ?
User :   hight is 176CM
Doctor :   I havent receied a text of the medicines , have you posted ?
Doctor :   Ok
User :   Till last month I was taking Insulin morning 11 Units,but now I am not taking
User :   Yes sir I have send the list But I am seeing in the list
Doctor :   I am not able to see any medication except for insulin.
User :   I am not able see the medicine list
Doctor :   Could you please retype it
User :   Yes sir
User :   Metaforte G853 1-0-1
User :   COLOSPRIN -100
User :   ROSE DAY-20 MG
User :   PIOZ-MF 15
User :   Telesartan I am taking 1-0-1
Doctor :   Ok
User :   PIOZ is ofternoon after meals
User :   others i each
Doctor :   ok
Doctor :   ok
User :   I have started new medicine PIOZ about month back, then with out insulin also my sugar level come down normal
Doctor :   May I know how your sugar levels are now ?
Doctor :   Ok.
User :   Morning around 100-120 and afterfood it will be around 170-200
Doctor :   ok
User :   But my problem is that last three one week I am not comfortable like giddiness and tiredness etc
User :   what is cause for the problem sir
Doctor :   Ok.
Doctor :   May I know how your blood pressure is right now ?
User :   130/80
Doctor :   Ok
User :   Infact yesterday when i went out for some work I got the same problem them I got BP checked with the doctor then this reading has come. He told me nothing worry and asked me take rest
Doctor :   Ok
Doctor :   In what part of the day are you having this problem of giddiness ?
Doctor :   And when did it start ?
Doctor :   after you star5ted PIOZ-MF ?
User :   Yesterday it is started around 12 noon and today from the morning itself and could not do my walking as per normal
User :   I have started it I month back
Doctor :   When did you switch over to the new medication ?
Doctor :   Ok
Doctor :   When did you stop taking insulin ?
User :   25 days back
User :   And moring gluco level was 140
Doctor :   Ok.
Doctor :   Have you been some blurring of vision or light headed ness ?
User :   Yes sir, I went to EYE doc about one month back and now using glass
Doctor :   Ok
User :   After started using glasses head ach has come down ( earlier almost all day afternoon I use to get headach
Doctor :   Ok.
Doctor :   Have you stopped using glasses in the last few days ?
User :   7.00 AM - Coffee and two Biscuit 8.30 AM - Half cup coffee 9.30 AM - One Chapatti with two cup Raw & boiled vegetable, D-Protin without milk. 11.00 AM - Half cup coffee with two Biscuits 12.00 No - One Fruit like orange, sweet lime etc 12.45 PM - Half cup coffee 01-30 PM - One small cup rice with sambar & Two cup boiled & raw vegetable 3.00PM - Half coffee with two Biscuits 4.30 PM - Half coffee again 6.30 PM - Half coffee and two biscuits 8.00 PM - Raw vegetable (one cup) 10.00 PM - One cup rice with Sambar & Curd with little vegetable
User :   I just posted my food intakes
Doctor :   ok
Doctor :   Your diet looks absolutely fine,but has too many coffees.
Doctor :   Almost 5 times a day
User :   I am not able to use the glass all the time, because it is not comfortable to me use glass
User :   yes sir
Doctor :   Why dont you skip to himalaya green tea or chamomille tea good for diabetics
User :   and the reason is that one or two with the guests and due to headach
Doctor :   They ra especially for diabetics
Doctor :   and you will be much better using them.
User :   yes sir
Doctor :   That would help you a lot to control your blood presure and diabetes
User :   ok sir
Doctor :   do you practise any yoga or physio or any thing else ?
User :   But why this giddiness and tiredness problem for the last three days sir
User :   No yoga and morning walk for one hour sir
Doctor :   Ok
Doctor :   I feel it might have been due to two reasons
Doctor :   1. Hypertension - which you have checked for
Doctor :   2. Hypoglycemia - low sugar level
Doctor :   This can trigger fatigue, tirednmess and dizziness.
Doctor :   Have you tested blood sugars in the last two days?
User :   Yes sir, since I have glucometer when ever I have problem I am checking and today morning it was 140
Doctor :   Ok, How about yesterday ?
User :   Yesterday night before food it was 190
Doctor :   ok
Doctor :   That is a b it higher.
User :   it is normal
Doctor :   Ok
Doctor :   I would say it could be due to high glycemic levels yesterday or day after due to any factors like deviation in food,exercise or excess strain or sleeplessness ?
Doctor :   I would suggest you to take proper rest, stick to caffeine free diet, and proper diet and medication, we shall check if you have any improvement after that.
User :   No idea sir, but yesterday I could not get proper sleep but other wise I was okay
User :   And I am aleways trying stickon my normal diet execpt coffee
User :   Is this coffee is giving problem sir? But this coffee habit is not new sir it is since many many years
Doctor :   Ok.that is good
I would suggest one more nice place for you to decrease diabetes naturally apart from the acute problem you have, you can visit the svyasa- which runs SDM or stop diabetes movement,'
Doctor :   Caffeine which is a neurostimulant and has many side effects apart from the good effects if t5aken excessively.
Doctor :   1 COFEE per day is cool
Doctor :   no issue at all.
Doctor :   www.svyasa runs the worls'd largest yoga university in bangalore
User :   I did not understand the SDM sir
User :   Ok understand sir
Doctor :   Stop Diabetes Movement, where they treat diabetes when you are there at least for 1 week or two.
User :   But immediately what is your advise for probelm sir
User :   And one more thing sir, after started using the glasses my headach problem has comedown, but since I am not use to wear the glass and finding some difficulty in using them, I am using one hour and taking it out. is this also give any problem sir?
Doctor :   I would suggest a proper examination of yourself-self help for 2 more days - measure ment of blood sugar when you have this feeling and co-relating with it , which couold be one valid reason, if it does not decrease in 2--3 days , then the reason might be some thing else for which you might need a color doppler for carotids and 2d ECHO to see the heart function and to see if there are any blocks.
Doctor :   Hope you have followed ?
User :   yes sir
Doctor :   Or if there is any corelation with blood sugar values, we have to either step up or step down the dose.
User :   but it is also normal (I got it checked about six month back
User :   I mean ECHO
Doctor :   6 months is lot of time, in cardiovasculart diseases, and i have advised for other tests, how are your lipid profiles,
Let us also see if the new medication has caused any side effects like these , but are not seen usually after one month.
Doctor :   I strongly feel this is just due to lack of sleep, might be aggravated by caffeine and nothig else and you night get better in 2-3 days
User :   Lipid is little higher side, hence this time the medicine is changed to higher dose
User :   Can I mention the lipid details sir
Doctor :   Please
User :   yes sir
Doctor :   Are you there?
User :   ToTAL cholestrol 188, HDL 41, LDL 111, VLDL 36 CH:HDL ratio 4:5:1 and trigly is 179
Doctor :   Ok
User :   Higher lipid is giving any problem like what I am having now sir
Doctor :   The values are not too high.
User :   Tab' ROSEDAY 20 MG is MORE SIR?
Doctor :   I would say that they have not cased any of these giddiness
Doctor :   No itis not a very high dose, it is fine
User :   Okay sir, How I need work to overcome this problem sir
Doctor :   I have already told you that you need to take propr sleep for at least 2-3 days, decrease coffee intake and check your blood sugar levels during giddiness if any.
Doctor :   Let us take it from there .
User :   How about my BP tab sir
Doctor :   And dont get over anxious and you might unnecessarily increase your blood pressure because of this.
Doctor :   Hope you have followed.
User :   Tab name TELESARTAN AM (40MG) is it over dose sir
Doctor :   Please continue with telesartan
Doctor :   no issue
Doctor :   thank you for consulting me,
Doctor :   Take care
User :   Yes sir thank you for your advise sir
Doctor :   and get back in 2-3 days
User :   sure sir
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor